Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2011, Vol. 20 Issue (12): 120201    DOI: 10.1088/1674-1056/20/12/120202
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Traveling wave solutions for two nonlinear evolution equations with nonlinear terms of any order
Meng Fan-Weia, Zhang Yao-Mingb, Feng Qing-Huac
a School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China; b School of Science, Shandong University of Technology, Zibo 255049, China; c School of Science, Shandong University of Technology, Zibo 255049, China;School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn